TARU PUBLICATIONS
Author

Sami Omar

Department of Mathematics, University of Bahrain, Sukhair, P.O. Box 32038, Bahrain

Published papers
1
Citations
0
Views
266
Downloads
131

Publications

1 paper
Open Access Research Article·pp. 151–174·Vol. 27, Issue 1Jan 2024

On a Vernam cipher scheme based on elliptic curve L-functions

Sami Omar, Abdulla Eid

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1638

In this paper: In this paper, we present a new Vernam-like cryptosystem based on the L-functions attached to elliptic curves. Actually, we show that for infinitely many elliptic curves, the coefficients of the L-ser...

AbstractReferencesFull Text PDF (717 KB)Views: 266Downloads: 131Citations: 0